MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40535
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch (b)(4) that tip detachment occurred, requiring snare for removal.The target lesion was located in the superficial femoral artery (sfa).A 300cm, 12cm v-18 control wire was selected for angiographic procedure.During the procedure, it was noted that the wire tangled, and the tip of the guidewire broke off inside the patient.A snare was used to remove the remaining wire, extending the procedure.No device fragments were left inside the body, and the procedure was successfully completed.The patient was stable post-procedure.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6128757234
MDR Report Key21277028
Report Number2124215-2025-03416
Device Sequence Number8504859
Product Code DQX
UDI-Device Identifier08714729070238
UDI-Public08714729070238
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number40535
Device Catalogue Number40535
Device Lot Number0034522445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/30/2025
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite